# SDR NACA20130426002

- Difficulty date: April 26, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 52,237 hours, 38,624 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Part time: 52,237 hours, 38,624 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT AFT CARGO BAY BELOW FLOORBEAM HAS CORROSION UNDER THE NUT PLATES AT BS 727D+6 FROM RBL 8 TO LBL 12.  REMOVED DAMAGED AND CORRODED FLOOR SUPPORT ANGLES.  FABRICATED REPAIR ANGLES IAW SRM 53-00-53.  LOCATED DRILLED AND DEBURRED REPAIR ANGLES IAW SRM 53-00-53.  INSTALLED REPAIR ANGLES IAW SRM 51-40-02.
